# SDR REXA2015032300363

- Difficulty date: March 23, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,206 hours, 11,734 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD, PANEL RT FLAP, PANEL 684 ET CHAFED.  DRILLED UP NEW RT FLAP PANEL 684 ET IAW SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.  PAINTED NEW PANEL WILL BE INSTALLED ON SO 111144 OPERATIONS 192 C1 PANEL CARD.
